# SDR CALA2012110100713

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 39,862 hours, 4,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W3331
- Condition: Dented
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND DENTED AT BS 674, WL 207.  FUSELAGE SKIN REPAIRED IAW SRM 53-00-01, FIG 202, REPAIR 7.
